MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 100CTMG/DL
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation - customer declined replacement.Adverse event report is being submitted due to symptoms related to diabetes: tired.Note 1: manufacturer contacted customer in follow-up call on 18-mar-2021 to inform customer test strip lot number provided at initial call had been expired at the time; customer stated she was no longer using the expired test strips.No information regarding the customer's condition had been obtained.Note 2: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for error message (e-3).The customer was not using the proper testing technique (blood sample on test strip when inserted into truemetrix meter).The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 09/21/2020 (expired) and open vial date is 02/2021.During the call, a blood test was performed by the customer non-fasting using the expired test strips and produced test result of 246 mg/dl using truemetrix meter; customer was satisfied with the result obtained.At the time of the call, the customer reported feeling tired; medical attention was not needed at the time.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11542832
Report Number1000113657-2021-00193
Device Sequence Number11504598
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/21/2020
Device Model NumberSTRIP, RLN TMX 100CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3229S
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;